Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

The B.E. Journal of Theoretical Economics

Editor-in-Chief: Schipper, Burkhard

Ed. by Fong, Yuk-fai / Peeters, Ronald / Puzzello , Daniela / Rivas, Javier / Wenzelburger, Jan

2 Issues per year


IMPACT FACTOR increased in 2015: 0.412
5-year IMPACT FACTOR: 0.471

SCImago Journal Rank (SJR) 2015: 0.458
Source Normalized Impact per Paper (SNIP) 2015: 0.553
Impact per Publication (IPP) 2015: 0.329

Mathematical Citation Quotient (MCQ) 2015: 0.16

Online
ISSN
1935-1704
See all formats and pricing
In This Section

Optimal Screening by Risk-Averse Principals

Suren Basov
  • 1La Trobe University,
/ Xiangkang Yin
  • 2La Trobe University,
Published Online: 2010-03-19 | DOI: https://doi.org/10.2202/1935-1704.1590

This paper studies the effects of principal's risk aversion on principal-agent relationship under hidden information. It finds that the agent's equilibrium effort increases and approaches the efficient level as the principal's risk aversion increases and tends to infinity. Allowing for random participation by the agent, his effort can be efficient even when the principal's risk aversion is finite. For the case of common agency with random participation, it is optimal for the principals to make the agent the residual claimant on profits and the principals' net profits monotonically decrease to zero when their risk aversion tends to infinity.

Keywords: principal-agent model; risk aversion; random participation; common agency

About the article

Published Online: 2010-03-19



Citation Information: The B.E. Journal of Theoretical Economics, ISSN (Online) 1935-1704, DOI: https://doi.org/10.2202/1935-1704.1590. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Paulo Barelli, Suren Basov, Mauricio Bugarin, and Ian King
Journal of Mathematical Economics, 2014, Volume 54, Page 74

Comments (0)

Please log in or register to comment.
Log in